Dec 7, 2007

Back From the Edge - Almost

A quick little ditty to let you know that I almost have my faculties back after taking myself off Paxil abruptly rather than weaning myself off. I have been dealing with extreme panic attacks, suicidal ideation to the point where it was completely logical for me to end my life - gratefully I didn't do that. Very terrifying experience when the thought of suicide actually seems reasonable (!).

I share this with you because I have been the recipient of several "awards" from some of my friends here in the Blogosphere and have not yet thanked them, acted on them or passed them on. Bear with me please while I continue to unscramble my mind which I fear I came way to close to actually losing.

As a person who has spent much time and effort helping others, I beg you, if you are on Paxil DO NOT stop taking it without the advice of your Dr. or without weaning off. I say this with the confidence of one who has learned the hard way!


Paxil withdrawal Psychiatric Disorders (Mental and emotional)


How to Lose Weight Caused by Antidepressants

Sphere: Related Content

2 comments:

Ted said...

I also have panic/anxiety attacks. It really can suck. Good luck and all my best wishes to ya.

www.pafundi.com

Number of Operations Iraq Freedom and Enduring Freedom casualties as confirmed by U.S. Central Command: 4337

Beaman said...

My best wishes to you Carol. My mother has been through similar and I know how hard it can be. Come back soon.